Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 2, Pages 413-414
http://dx.doi.org/10.1155/S0161171284000442

A note on generalized harmonic-Cesàro summability

Department of Mathematics, Chiba University, Chiba 260, Japan

Received 10 February 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hiroshi Hiorkawa, “A note on generalized harmonic-Cesàro summability,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 413-414, 1984. https://doi.org/10.1155/S0161171284000442.